Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Shihonage311 is offline Junior Member
    Join Date
    Feb 2004
    Posts
    82

    3rd week in, no effects as of yet?

    Just started my 3rd week of fina and test, fina is 75mg/day test is 250mgs week(to keep my sexdrive up while i run the fina).

    I also started with 4 weeks of M1T , my strength is up slighty and I gained about 5 lbs but I think its the M1T.

    I have had no sides what so ever. When do you think the fina will start to kick in? I was expecting some serious sides, but I have seen none of yet, is it to soon?

    The fina is homemade(by me).

    Thanks bros.

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    a surefire way to know that it is going to kick is when you taste it after each injection. whenever i start getting the taste i know good things are coming.

    the only sides i ever have on fina are sleeping problems and slightly elevated aggression, so be thankful if you don't get those, acne, or HPTA.

    also, i would bump your test to at least 500mg since you are running over 500mg of fina each week.

  3. #3
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    yes you will want to keep your synthetic test higher than the fina.

  4. #4
    speedtraining's Avatar
    speedtraining is offline Senior Member
    Join Date
    Feb 2004
    Location
    BORN IN THE USA
    Posts
    1,353
    how do you make steroids ....like fina...are you guys chemest gezze chemestry f**kin blew for me.

  5. #5
    Shihonage311 is offline Junior Member
    Join Date
    Feb 2004
    Posts
    82
    Quote Originally Posted by daem
    a surefire way to know that it is going to kick is when you taste it after each injection. whenever i start getting the taste i know good things are coming.

    the only sides i ever have on fina are sleeping problems and slightly elevated aggression, so be thankful if you don't get those, acne, or HPTA.

    also, i would bump your test to at least 500mg since you are running over 500mg of fina each week.

    I have tasted it a few times, I tasted it today actually. I hope its a sign of good things to come!

  6. #6
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    it really isn't rocket science.

    if you can grind up pellets, wait for a couple days, filter through a coffee filter, filter through a whatman filter, and then bake to sterilize you can do it.

    it really isn't difficult...

  7. #7
    Shihonage311 is offline Junior Member
    Join Date
    Feb 2004
    Posts
    82
    Quote Originally Posted by speedtraining
    how do you make steroids....like fina...are you guys chemest gezze chemestry f**kin blew for me.

    Do a search, or go over to the anabolic lab.

  8. #8
    Join Date
    Feb 2004
    Posts
    1,216
    Quote Originally Posted by daem
    it really isn't rocket science.

    if you can grind up pellets, wait for a couple days, filter through a coffee filter, filter through a whatman filter, and then bake to sterilize you can do it.

    it really isn't difficult...
    Too time consuming, I'd rather just buy. Too many other things to worry my precious little head about.

  9. #9
    JDMSilviaSpecR's Avatar
    JDMSilviaSpecR is offline Vicious With Malicious Intent
    Join Date
    Oct 2003
    Location
    Out of Control
    Posts
    7,418
    Fina usually takes 3 to 4 weeks to kick in. I'm guessing your using Test Enth or Test Cyp and that also takes 3 to 4 weeks to kick in. It should start kicking in any day now. Just remember. EAT EAT EAT. And get plenty of rest.

  10. #10
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    i'm currently taking tren ..160/mg ed.it kicked in pretty fast.maybe 5 days and i couldnt sleep through the nite,hell i still cant sleep more then 2 hrs.and i get hot flashes or i should say it feels like i'm gonna burst into flames from time to time.think it's time to lower the dose.but the gains are solid and the bf lose is noticeable.now running 100/mg prop ed with it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •